# SDR IPXA2020111862522

- Difficulty date: November 3, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Part number: AFA76056
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C CENTER ACCESSORY COMPARTMENT LONGERON 27R TRUSS FITTING BETWEEN STA 1139-1159 IS CRACKED.  REMOVED AND REPLACED CRACKED CENTER ACCESSORY COMPARTMENT LONGERON 27R TRUSS FITTING BETWEEN STA 1139-1159, IAW MD-11 SRM 51-33-01. (MINOR)
